[MOL] Re: Some d300 meds. can damage your LINGS !!!!! / CHRIS [01574] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Re: Some d300 meds. can damage your LINGS !!!!! / CHRIS



Chris, this blew my mind as three of my meds. are on this list.  For about
four year's now I have had shortness of breath, serious shortness of
breath.....Then tamoxifen has now been proven to induce asthma and I have
that also.  Then the steroids cause pulmonary edema and guess who has that
too?  I filled out the informational sheet to the doctor that is putting
this all together.

Remember I once wrote that for some reason I was seeing on line where Lung
Cancer Patients were getting lung fluid build ups  right in the hospital?  I
do believe it very well could have been drug related.

And you know I have scream, kicked and hollered about Taxmofen ever since
you came on line.  Boy this drug really does a number and a half....just
more and more comes out.  Take care of everyone, including yourself and
kitties.  Luv, u, lillian



> > http://ipn.intelihealth.com/IPN/ihtIPN?st=23883&t=7223&c=296162
> GOT IT Lillian!  -chris
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------